Fortsetzung von kohärenten analytischen Modulgarben.

W. Thimm

Mathematische Annalen (1970)

  • Volume: 184, page 329-354
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Thimm, W.. "Fortsetzung von kohärenten analytischen Modulgarben.." Mathematische Annalen 184 (1970): 329-354. <>.

author = {Thimm, W.},
journal = {Mathematische Annalen},
pages = {329-354},
title = {Fortsetzung von kohärenten analytischen Modulgarben.},
url = {},
volume = {184},
year = {1970},

AU - Thimm, W.
TI - Fortsetzung von kohärenten analytischen Modulgarben.
JO - Mathematische Annalen
PY - 1970
VL - 184
SP - 329
EP - 354
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.